# SDR TWAA0014302

- Difficulty date: August 30, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON RT WING THE REAR SPAR PANEL FWD OF RT GEAR STRUT WELL HAD DELAMINATION AND RIVET HEADS PULLED THRU SKIN AT L/E OF PANEL.  REMOVED DELAMINATED PANEL.  INSTALLED NEW TWA (P/N 217-2782) PER SPM 6-70-01 PAGE 3B (1) (2) AND DRAWING 9936835.  DRILLED, COUNTERSUNK AND TRIMMED PANEL PER SRM 51-10-4A PAGE 9 AND 10.  TREATED HOLES AND TRIMMED EDGES PER SRM 51-90-0 WITH TWA (P/N 50-1775).  CORROSION TREATED ATTACH ANGLES PER SRM 51-10-3.  INSTALLED HI-LOKS PER SRM 51-30-5.  SCREWS, WASHERS AND NUTS PER SRM 51-30-1 AND RIVETS PER SRM 51-30-2.
